| Model Number |
N/A |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/26/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.
Event or Problem Description
It was reported that a patient underwent a picc placement procedure.The picc was placed in the left femoral in early (b)(6) 2016 and was explanted in late (b)(6) 2016.In late september the device completely separated at the purple luer and the extension tubing.The patient did not require any additional procedures nor experience any adverse effects due to this occurrence.
Additional Manufacturer Narrative
(b)(4).Investigation - evaluation a review of the complaint history, device history record, specifications and trends was conducted during the investigation.The complaint device was not returned therefore, no physical examinations could be performed; however, a document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.Review of device history record shows no nonconforming events which could contribute to this failure mode.Based on the information provided, no product returned and the results of our investigation, a definitive root cause could not be determined.Risk mitigation activities are being investigated.
Event or Problem Description